# SDR DALA2015031202217

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 80,518 hours, 11,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND MOST AFT RT SIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY M733 AND BATTERY.  SYSTEM OPERATION IS NORMAL.
